advertisement
Question
Posted by: Anonymous | 2010/03/29

What to do?

I''m currently fed up with my weight. I would like to loose 30kg in 6 months time and either I should stop my meds aventually (suppose to be 600mg Seroquel xr which I reduced to 400mg and maybe another 200mg and then 0 as I''m Schizophrenic) I''ve gained 10kg in 1 months time since I''ve been on this meds. Or maybe I should just continue on 400mg and only eat when I''m really have to.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Please believe me, the problems likely to occur if you stop effective antipsychoic medication will be far, far worse for your health and happiness than some weight gain. Discuss this concern with your prescribing shrink, and discuss a healthy diet and modest exercise plan.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/29

Please believe me, the problems likely to occur if you stop effective antipsychoic medication will be far, far worse for your health and happiness than some weight gain. Discuss this concern with your prescribing shrink, and discuss a healthy diet and modest exercise plan.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement